# SDR 3EJA94206/2/22

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N942JS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800033
- Aircraft time: 8,746 hours, 5,309 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE DOC 15 INSPECTION, FOUND A CRACK ON THE FRAME ON THE AFT SIDE OF THE VERTICAL STABILIZER AFT SPAR. CRACK IS APPROXIMATELY 6 INCH LONG ACROSS THE ENTIRE LENGTH OF THE FRAME. ALSO THE CLOSE OUT PANEL, BELOW THE RUDDER, ABOVE THE TAIL CONE, IS RUBBING ON THE RUDDER LINKAGE. WILL NEED TO PULL THE PANEL ( THIS IS ALSO THE APU INLET) TO INVESTIGATE.
